# SDR QXEA9700004

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PH
- Make and model: Dorner DO328100
- Aircraft serial: 3010
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7178011
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT INDICATE DOWN AND LOCKED ON GEAR EXTENSION.  CYCLED GEAR AND NOSE GEAR AGAIN FAILED TO INDICATE DOWN AND LOCKED.  ALTERNATE GEAR EXTENSION PERFORMED AND NOSE GEAR INDICATED DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT FURTHER PROBLEM IN RDD.  AIRCRAFT FERRIED TO PDX FOR REPAIR.  LANDING GEAR CONTROL LEVER REPLACED AND RESTRICTOR VALVES CLEANED.  GEAR OPS CHECKED GOOD ON GEAR SWING.
